Mitchener, P. (2014) K-theory for topological algebroids. Rocky Mountain Journal of Mathematics, 44 (1). pp. 235-258. ISSN 0035-7596
Abstract
We define $K$-theory spectra associated to certain topological categories and compare these spectra to analytic $K$-theory spectra. As an application, we show how the assembly map in the analytic Novikov conjecture can be factored through an assembly map defined through more homotopy-theoretic machinery.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2014 Rocky Mountain Mathematics Consortium. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 03 Nov 2017 12:39 |
Last Modified: | 03 Nov 2017 12:40 |
Published Version: | https://doi.org/10.1216/RMJ-2014-44-1-235 |
Status: | Published |
Publisher: | Rocky Mountain Mathematics Consortium |
Refereed: | Yes |
Identification Number: | 10.1216/RMJ-2014-44-1-235 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:122883 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online